MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL

STRYKER MEDICAL-KALAMAZOO PRIME TC SWING-AWAY MODEL; CHAIR, ADJUSTABLE, MECHANICAL
Catalog Number 1460000000
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.15 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 18 malfunction events, where it was reported the devices experienced brakes cannot be engaged.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
1 device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.1 device that was pending was evaluated and it was determined the device experienced brakes were difficult to engage/disengage, which is not reportable.Section h codes have been updated.
 
Event or Problem Description
This report now summarizes 17 malfunction events, instead of 18.

Brand Name
PRIME TC SWING-AWAY MODEL
Common Device Name
CHAIR, ADJUSTABLE, MECHANICAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21919404
Report Number0001831750-2025-00490
Device Sequence Number21100676
Product Code INN
UDI-Device Identifier07613327282665
UDI-Public07613327282665
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized17
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1460000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown